# SDR FDKA200710528

- Difficulty date: October 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,091 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6011 JFK (6011 PHX LCL) - EMERGENCY EXIT OVERHEAD SIGN AFT FACE LIGHTS INOP.  MX RESET, OPS GOOD.
